MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM
Model Number AQL-100P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Complaint message: "(b)(6), clinical account manager, reporting potential adverse event (b)(6) reports she just spoke with (b)(6) the operating room manager who noted today (b)(6) 2019 dr.(b)(6) was using aquilex and their manual count did not match the system.Manual count showed approximately 5300 [ml] of fluid and the aquilex noted approximately 2500 [ml] was the deficit.They went through 5-6 bags of fluid and multiple canister changes.Their risk management team is involved and upset about this equipment.They have pulled it from their floor and will be doing the operators manual testing.(b)(6) did not have serial numbers (b)(6) noted she was told the patient is ok but did have complications.Facility did not share any further details.The facility is thinking the aquilex isn't able to keep up with multiple bag changes or many canister changes.(b)(6) noted as long as they pause the system this should work.Tech support asked (b)(6) to confirm they never powered off the system in error.(b)(6) is going to the site on monday and will meet with biomed to watch them test the system.(b)(6) noted system is the classic aquilex that was just swapped out a few weeks ago.".
 
Event or Problem Description
We have received the following additional information regarding the mfr 3002914049-2019-00002: "according to the rep the aquilex is still in use for cases.The or manager provided additional information that the system was tested by their biomed department and they were not able to reproduce the reported complaint condition.There has been no issues reported with the system in the subsequent cases.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
AQUILEX FLUID CONTROL SYSTEM
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8603017
Report Number3002914049-2019-00002
Device Sequence Number11355852
Product Code HIG
UDI-Device Identifier04056702002121
UDI-Public04056702002121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100P
Device Catalogue NumberAQL-100P
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1